Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

High heartrate. Diagnosed with anemia. Having spotting after periods. Suggestions?

hello my name is kaylie. im 23 years old and have no insurance. on january 18 i went to the hospital with a heart rate of 180. there they ran tests and diagnosed me with severe anemia . they them gave me 2 transfusions. i was then released January 20 afternoon. on the 25th of january my menstrual cycle started i was heavy for 2 day and regular for 3. since then i have been spotting. i called an obgyn and got no where. my family then told me to call planned parenthood in the morning and they couldnt help me. i would just like to know what they may do at the hospital.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

It seems like you have dysfunctional uterine bleeding (DUB) which is causing you to have hemorrhagia and subsequently anemia due to having a lot of bleeding. I think it might be prudent to set up an appointment with a gynecologist. If you are having active bleeding please walk into the emergency room with the soaked pads as it would alert the ER services and get you help without the insurance. Getting on medicaid may be a good idea and social services can help you with the same.

I hope this helps. Take care and have a lovely day !
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor